Alert archive / Texas / Gale Warnings in 2016
Gale Warning 9, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this gale warning at Nov 28, 2016, 8:23 AM CST. It took effect at Nov 28, 2016, 9:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2016, 8:23 AM CST (14:23 UTC)
- In effect from
- Nov 28, 2016, 9:00 AM CST
- Expired
- Nov 28, 2016, 3:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Houston/Galveston, TX
The text
As transmitted.
697 WHUS74 KHGX 281423 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 823 AM CST MON NOV 28 2016 ...A GALE WARNING IS NOW IN EFFECT FOR THE OFFSHORE WATERS THROUGH 1 PM... ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE GULF WATERS AND ADJACENT BAYS... .A TIGHTENING PRESSURE GRADIENT IN RESPONSE TO STRONG LOW PRESSURE OVER THE CENTRAL PLAINS WILL RESULT IN STRONG ONSHORE WINDS TODAY. GMZ370-375-282230- /O.EXT.KHGX.SC.Y.0060.000000T0000Z-161128T1500Z/ /O.NEW.KHGX.GL.W.0009.161128T1500Z-161128T1900Z/ /O.NEW.KHGX.SC.Y.0061.161128T1900Z-161129T0000Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- 823 AM CST MON NOV 28 2016 ...GALE WARNING IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CST THIS EVENING. * WINDS...SOUTH 30 TO 35 KNOTS WITH OCCASIONAL GUSTS EXCEEDING 40 KNOTS. * SEAS...10 TO 12 FEET WITH OCCASIONAL SEAS UP TO 14 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ330-335-281800- /O.CON.KHGX.SC.Y.0060.000000T0000Z-161128T1800Z/ MATAGORDA BAY-GALVESTON BAY- 823 AM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...SOUTH 20 TO 25 KNOTS. * BAYS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ350-355-282230- /O.CON.KHGX.SC.Y.0060.000000T0000Z-161129T0000Z/ COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 823 AM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
286 WHUS74 KHGX 281541 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 941 AM CST MON NOV 28 2016 ...A GALE WARNING REMAINS IN EFFECT FOR THE OFFSHORE WATERS THROUGH 1 PM... ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE GULF WATERS AND ADJACENT BAYS... .A TIGHTENING PRESSURE GRADIENT IN RESPONSE TO STRONG LOW PRESSURE OVER THE CENTRAL PLAINS WILL RESULT IN STRONG ONSHORE WINDS TODAY. GMZ370-375-282345- /O.CON.KHGX.GL.W.0009.000000T0000Z-161128T1900Z/ /O.CON.KHGX.SC.Y.0061.161128T1900Z-161129T0000Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- 941 AM CST MON NOV 28 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CST THIS EVENING. * WINDS...SOUTH 30 TO 35 KNOTS WITH OCCASIONAL GUSTS EXCEEDING 40 KNOTS. * SEAS...10 TO 12 FEET WITH OCCASIONAL SEAS UP TO 14 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ330-335-281800- /O.CON.KHGX.SC.Y.0060.000000T0000Z-161128T1800Z/ MATAGORDA BAY-GALVESTON BAY- 941 AM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...SOUTH 20 TO 25 KNOTS. * BAYS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ350-355-282345- /O.CON.KHGX.SC.Y.0060.000000T0000Z-161129T0000Z/ COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 941 AM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
744 WHUS74 KHGX 281840 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1240 PM CST MON NOV 28 2016 ...A GALE WARNING REMAINS IN EFFECT FOR THE OFFSHORE WATERS THROUGH 3 PM... ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE GULF WATERS AND ADJACENT BAYS... .A TIGHTENING PRESSURE GRADIENT IN RESPONSE TO STRONG LOW PRESSURE OVER THE CENTRAL PLAINS WILL RESULT IN STRONG ONSHORE WINDS TODAY. GMZ370-375-290000- /O.EXT.KHGX.GL.W.0009.000000T0000Z-161128T2100Z/ /O.EXT.KHGX.SC.Y.0061.161128T2100Z-161129T0000Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- 1240 PM CST MON NOV 28 2016 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CST THIS EVENING. * WINDS...SOUTH 25 TO 35 KNOTS WITH OCCASIONAL GUSTS TO 40 KNOTS. * SEAS...10 TO 12 FEET WITH OCCASIONAL SEAS UP TO 14 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ330-335-282100- /O.NEW.KHGX.SC.Y.0062.161128T1840Z-161128T2100Z/ MATAGORDA BAY-GALVESTON BAY- 1240 PM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS...SOUTHWEST 20 TO 25 KNOTS. * SEAS...BAY WATERS ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ350-355-290000- /O.CON.KHGX.SC.Y.0060.000000T0000Z-161129T0000Z/ COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 1240 PM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
973 WHUS74 KHGX 282120 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 320 PM CST MON NOV 28 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS THROUGH 11 PM... .A TIGHT PRESSURE GRADIENT WILL GRADUALLY RELAX TONIGHT AND WINDS WILL FINALLY SUBSIDE. SEAS WILL REMAIN ELEVATED AND WILL BE SLOW TO FALL...THEREFORE A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS...OUT TO 60 NAUTICAL MILES. GMZ370-375-290500- /O.EXP.KHGX.GL.W.0009.000000T0000Z-161128T2100Z/ /O.EXT.KHGX.SC.Y.0061.000000T0000Z-161129T0500Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- 320 PM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 11 PM. * WINDS...SOUTHWEST 15 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS. WINDS WILL DECREASE LATER THIS EVENING. * SEAS...9 TO 12 FEET WITH OCCASIONAL SEAS UP TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ330-335-282230- /O.EXP.KHGX.SC.Y.0062.000000T0000Z-161128T2100Z/ MATAGORDA BAY-GALVESTON BAY- 320 PM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... SUSTAINED WINDS ARE NOW LESS THAN 20 KNOTS SO THE SMALL CRAFT ADVISORY PREVIOUSLY IN EFFECT HAS BEEN ALLOWED TO EXPIRE. MARINERS IN SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION. $$ GMZ350-355-290500- /O.EXT.KHGX.SC.Y.0060.000000T0000Z-161129T0500Z/ COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 320 PM CST MON NOV 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CST THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this gale warning went out at Nov 28, 3:56 AM CST, 4 hours 27 minutes earlier.
Area forecast discussion, Nov 28, 3:56 AM CST, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
356 AM CST Mon Nov 28 2016
.DISCUSSION...
Low level jet is in the process of increasing across the area and
am expecting 35-55kt of wind just off the surface between now and
early/mid afternoon. Some of the rigs offshore are consistently
showing gusts above 30kt so will be monitoring potential for wind
advsy along the coast.
Radar is currently showing some bands of shra/tstms moving across
n Tx. Locally, ssw-nne moving streamer shra have began increasing
in coverage. Latest aircraft soundings in the Houston area do show
a fairly substantial cap in place at 8000 ft which brings more
uncertainty to the fcst. Model fcst soundings and hires data
suggest just a narrow window of opportunity between mid morning
and early afternoon where the cap may be able to erode generally
ne of a Columbus-Freeport line. Areas sw of there might not
receive much precip at all today.
Will need to keep an eye on any stronger discrete cells that do
manage to develop as they'll be capable of rotating and produce a
tornado threat. And with such strong winds situated above the
surface, even otherwise unimpressive cells will be capable of
producing strong gusts as they mix/transport of some of the wind
energy to the surface. That being said, it appears overall
marginal instability should limit widespread severe wx across the
vast majority of the CWA. Timeframe of concern still looking like
roughly 7am-2pm until the dryline pushes thru and column winds go
westerly. Drier air, sunny conditions & west winds behind the
dryline should allow for a good temp climb this aftn...possibly to
near record levels for some spots including IAH & GLS.
Very few changes were made to the rest of the fcst. Looking for
some iso/sct shra Tue afternoon across southern 2/3 of the area
ahead of the next front that'll be pushing off the coast Tue
night. Dry for the remainder of the work week.
Unsettled wx is expected this weekend...& possibly into early
next week as coastal trof develops & we become positioned in a
messy sw flow aloft. Cool with periods of steady rainfall is
expected inland...and some embedded storms offshore. See below
for coastal concerns. ECMWF is trending more progressive with the
western trof which would bring an end precip maybe on Sunday, but
suspect it's probably too fast and have sided with GFS on this one
(for now, anyways). 47
&&
.MARINE...
Still expecting SE winds to pick up across the bays/coastal waters a
bit more this morning/afternoon in response to the storm system dev-
eloping over the Plains and its associated cold front. A Small Craft
Advisory is already in place for all of the coastal waters today and
has been expanded to include the bays for this morning. The gradient
will be weakening tonight with the passage of the Pacific cold front
with generally light W/SW winds developing in its wake. The front is
forecast to go stationary over the coastal waters...and could wobble
back onshore Tuesday prior to a stronger cold front pushing into the
Gulf Wednesday morning. The return of SCA/SCEC conditions are likely
for most of Wednesday then followed by high pressure (which will al-
low for lighter winds by Weds night/Thurs morning). A moderate east-
erly flow will develop on Thursday and is then progged to strengthen
significantly through the rest of the week in response to a develop-
ing coastal trough. This could produce increasing tide levels during
this timeframe and coastal flooding will be possible Fri/Sat. 41
&&
.AVIATION...
Keeping with a rather messy forecast for today out ahead of and with
the subsequent passage of a strong upper level storm system (and its
associated cold front). MVFR CIGS already noted for the northern TAF
sites this morning...with light rains noted across the rest of SE TX
(courtesy of the strong WAA). Timing of the TSRA looks to be the big
issue...with maybe a few tweaks with the times we already have going
in the forecast. As per short-term models, we should see the back of
this activity move off the coast by 01Z this evening. 41
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 78 50 73 46 66 / 70 0 20 10 0
Houston (IAH) 82 55 78 52 67 / 70 0 30 30 0
Galveston (GLS) 79 67 78 60 69 / 50 0 30 40 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...Small Craft Advisory until noon CST today for the following
zones: Galveston Bay...Matagorda Bay.
SMALL CRAFT SHOULD EXERCISE CAUTION until 6 AM CST early this
morning for the following zones: Galveston Bay...Matagorda
Bay.
SMALL CRAFT SHOULD EXERCISE CAUTION from noon CST today through
this afternoon for the following zones: Galveston Bay...
Matagorda Bay.
Small Craft Advisory until 6 PM CST this evening for the
following zones: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Waters from Freeport to the
Matagorda Ship Channel from 20 to 60 NM...Waters from High
Island to Freeport from 20 to 60 NM.
&&Hazardous weather outlook, Nov 28, 7:27 AM CST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 727 AM CST MON NOV 28 2016 TXZ163-164-176>179-195>200-210>213-226-227-291330- AUSTIN-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-HARRIS-HOUSTON- LIBERTY-MADISON-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER- WASHINGTON-WHARTON- 727 AM CST MON NOV 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A DRYLINE WILL MOVE INTO THE REGION TODAY AND TRIGGER SOME SHOWERS AND THUNDERSTORMS. A FEW STORMS COULD BECOME SEVERE. THE BEST CHANCES SHOULD GENERALLY BE SITUATED NORTH OF I-10 AND EAST OF I-45 BETWEEN 7AM AND 2PM. THE PRIMARY WEATHER THREATS WILL BE LOCALIZED WIND DAMAGE AND ISOLATED TORNADOES. A WIND ADVISORY MAY BE REQUIRED LATER TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MIGHT BE NEEDED TODAY. GMZ330-335-350-355-370-375-291330- COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- 727 AM CST MON NOV 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ELEVATED WINDS AND SEAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY UNSETTLED CONDITIONS ARE EXPECTED FOR MUCH OF THE WEEK. ELEVATED WINDS AND SEAS WILL LIKELY REQUIRE SMALL CRAFT ADVISORIES AGAIN ON WEDNESDAY...LATE FRIDAY AND THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ214-235>238-291330- BRAZORIA-CHAMBERS-GALVESTON-JACKSON-MATAGORDA- 727 AM CST MON NOV 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT VERY ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH EARLY AFTERNOON. BETTER CHANCES ARE EXPECTED INLAND AND GENERALLY EAST OF I-45. A WIND ADVISORY MAY BE REQUIRED LATER TODAY. HAZARDOUS CONDITIONS WILL PERSIST ALONG THE BEACH WITH ELEVATED TIDES...SURF...WINDS AND A HIGH RISK OF RIP CURRENTS. WATER MAY APPROACH THE HIGHWAY 87 AT HIGHWAY 124 INTERSECTION ON BOLIVAR PENINSULA LATE THIS AFTERNOON AROUND HIGH TIDE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WE WILL ALSO BE MONITORING THE POTENTIAL FOR ANOTHER ELEVATED TIDE EVENT THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 7:18 AM CST | Beach Hazards Statement | HGX | Brazoria, Chambers, Galveston, Matagorda | 13 hr |
| Nov 28, 8:23 AM CST | Small Craft Advisory | HGX | 20 hr | |
| Nov 28, 10:00 AM CST | Wind Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Jackson and 3 more | 5 hr |
| Nov 28, 12:05 PM CST | Special Weather Statement | HGX | Madison | 40 min |
| Nov 28, 12:10 PM CST | Special Weather Statement | HGX | Houston | 35 min |
| Nov 28, 12:40 PM CST | Small Craft Advisory | HGX | 2 hr | |
| Nov 28, 12:45 PM CST | Special Weather Statement | HGX | Trinity, Walker | 30 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.